Advertisement

Archiv der Mathematik

, Volume 84, Issue 4, pp 364–374 | Cite as

Geometry of the symmetrized polydisc

  • Armen Edigarian
  • Włodzimierz Zwonek
Original Paper

Abstract.

We describe all proper holomorphic mappings of the symmetrized polydisc and study its geometric properties. We also apply the obtained results to the study of the spectral unit ball in \(\mathcal{M}_n (\mathbb{C}^n ).\)

Mathematics Subject Classification (2000).

Primary 32H35 Secondary 32A25 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2005

Authors and Affiliations

  1. 1.Institute of MathematicsJagiellonian UniversityKrakówPoland

Personalised recommendations